# SDR COMA9860094

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 272953
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON WILL NOT TEST WITH SYSTEM 2 PRESSURE VERIFIED AT 2900 PSI.  FOUND PCU OUTPUT LINK FOR SYSTEM 2 (INBOARD) BROKEN FORWARD OF AILERON ATTACH.  REMOVED AND REPLACED OUTPUT LINK (P/N 27295-3) WITH SERVICEABLE (P/N 27295-5) IAW CANADAIR MM 27-14-15-400-801.
